# SDR FDEA201411263909

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0794506
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD LAP INBD HINGE PANEL 635AR, PN ARC0794-506, MISSING TOP SKIN 4 INCH X 6 INCH SECTION.  REPAIRED MISSING TOP SKIN ON PANEL 635AR IAW SRM 51-71-00 VOL II.
